MathSciNet Relay Station
MathSciNet bibliographic data
MR2501434 05C05
Li, Wenbo V.; Zhang, Xinyi On the difference of expected lengths of minimum spanning trees. Combin. Probab. Comput. 18 (2009), no. 3, 423–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement